# SDR DALA1312960681

- Difficulty date: May 13, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N681DA
- Make and model: Boeing 757232
- Aircraft serial: 26957
- Aircraft time: 64,559 hours, 29,689 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N34719
- Condition: Corroded
- Location: Bs 532-540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION & DENT ON FUSELAGE SKIN BS 532 TO 40 BETWEEN STR 27L & 28L.  REPAIRED IAW ERA 51368-14, REV ORIG.
